MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr-2014-204732

Медицинская библиотека · BMJ case reports · 2014

Management of a mixed overdose of calcium channel blockers, β-blockers and statins.

Thakrar Reena, Shulman Rob, Bellingan Geoff, Singer Mervyn

Клинический случайСтатьяПеревод в очереди

Аннотация

We describe a case of extreme mixed overdose of calcium channel blockers, β-blockers and statins. The patient was successfully treated with aggressive resuscitation including cardiac pacing and multiorgan support, glucagon and high-dose insulin for toxicity related to calcium channel blockade and β-blockade, and ubiquinone for treating severe presumed statin-induced rhabdomyolysis and muscle weakness.

Для цитирования: Thakrar Reena, Shulman Rob, Bellingan Geoff, Singer Mervyn. Management of a mixed overdose of calcium channel blockers, β-blockers and statins.. BMJ case reports. 2014. DOI: 10.1136/bcr-2014-204732.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.